# SDR SWIA2020021148366

- Difficulty date: January 16, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 39,448 hours, 34,957 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R35055121
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT CABLE SPRING BOX MOUNTING BRACKET IS CRACKED AT FS621.00   (C-CHECK) RO 2/07/2020   REMOVED AND INSTALLED NEW SERVICEABLE CARGO DOOR AFT CABLE SPRING BOX MOUNTING BRACKET AT FS621.00. REF - CRJ 200 SRM AND BOMBARDIER DWG. ALL CHECKS GOOD.
